# SDR 98ZZZX3935

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500GD
- Make and model: Beech 58
- Aircraft serial: TH197
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 9695000257
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING OTHER MAINTENANCE, A CRACK WAS DISCOVERED IN THE EXHAUST STACK/RISER ASSY UNDER THE CLAMP POSITIONED APPROXIMATELY 12 INCHES FROM END OF EXHAUST.  SUBMITTER SUSPECTS HEAT, VIBRATION, AND FATIGUE CAUSED ROLE IN PART FAILURE.  SUGGEST AREA BE INSPECTED CAREFULLY TO PREVENT RECURRENCE.  AIRCRAFT HOUR METER 5,964.0.
